# SDR 05FDEA01064

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: A57970650000B
- Part serial: 01004
- Condition: Chafed
- Location: Le Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE LEADING EDGE HAS 2 CHAFED AREAS.  REMOVED RT WING FLAP VANE IAW A310-200 AMM 27-50-15-4.  COMPLIED WITH EA 6-5750-87216.  INSTALLED RT FLAP VANE IAW A310-200 AMM 27-50-15-4.  OPS CHECKED GOOD IAW A310-200 AMM  27-54-00-5.
